Torus period coefficients on PGL(2) and Dirichlet series

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We fix a quadratic number field E, and the corresponding torus in PGL(2). We consider twisted (by a Hecke character of the field E) torus periods of automorphic functions. We prove meromorphic continuation for a Dirichlet series generated by these twisted periods.

Original languageEnglish
Pages (from-to)328-342
Number of pages15
JournalJournal of Number Theory
Volume133
Issue number1
DOIs
StatePublished - Jan 2013

Bibliographical note

Funding Information:
✩ Partially supported by the Veblen Fund at IAS, by the BSF grant 2006254, by the ISF Center of Excellency grant 1691/10, by the Minerva Center at ENI, and by the ERC grant 291612. E-mail address: reznikov@math.biu.ac.il.

Keywords

  • Double Dirichlet series
  • Hecke L-functions
  • Meromorphic continuation
  • Torus periods of cusp forms

Fingerprint

Dive into the research topics of 'Torus period coefficients on PGL(2) and Dirichlet series'. Together they form a unique fingerprint.

Cite this